# SDR JJBA20210324031

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 35,209 hours, 23,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R LH FWD EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT.
